Green's functions for parabolic systems of second order in time-varying domains
Hongjie Dong Seick Kim
Communications on Pure & Applied Analysis 2014, 13(4): 1407-1433 doi: 10.3934/cpaa.2014.13.1407
We construct Green's functions for divergence form, second order parabolic systems in non-smooth time-varying domains whose boundaries are locally represented as graph of functions that are Lipschitz continuous in the spatial variables and $1/2$-Hölder continuous in the time variable, under the assumption that weak solutions of the system satisfy an interior Hölder continuity estimate. We also derive global pointwise estimates for Green's function in such time-varying domains under the assumption that weak solutions of the system vanishing on a portion of the boundary satisfy a certain local boundedness estimate and a local Hölder continuity estimate. In particular, our results apply to complex perturbations of a single real equation.
keywords: Green's function time-varying domain. parabolic system Green's matrix

Year of publication

Related Authors

Related Keywords

[Back to Top]